# SDR FDEA201108243457

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 77,911 hours, 27,798 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Transfer Pump
- Component: Transfer Pump
- Component part number: 608473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK 2 RAFT PUMP INOPERATIVE.  RELEASED FOR SERVICE IAW MEL: 28-22-01-02-A.  REMOVED PUMP AND FOUND ELECTRICAL CONNECTOR R5-1103 BURNED AND PINS BURNED OFF THE PUMP.  REMOVED NR 2 RT/AFT BOOST PUMP HARNESS, BOOST PUMP AND CAP. OPS CHECKED GOOD, LEAK CHECKED GOOD, NOTE: A SCREW WAS FOUND LODGED IN THE IMPELLER.
